A Theorem on Reconstruction of Random Graphs

Peter J. Cameron, Cleide Martins

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper we prove that given a finite collection of finite graphs, and the subsets of vertices of a random graph G that induce those graphs, it is almost always possible to uniquely reconstruct a class of graphs equivalent to G.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalCombinatorics, Probability and Computing
Issue number1
Publication statusPublished - 1 Jan 1993


Dive into the research topics of 'A Theorem on Reconstruction of Random Graphs'. Together they form a unique fingerprint.

Cite this